# SDR SCNA00126

- Difficulty date: November 23, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 74,085 hours, 26,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Overheated
- Location: Track Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: M, L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE EMERGENCY TRACK LIGHTS DID NOT ILLUMINATE.  FOUND A HOT BATTERY BUS CIRCUIT BREAKER (C222) OPEN IN ALL POSITIONS.  REMOVED AND REPLACED C222 BREAKER, OPERATIONAL CHECKS GOOD.
